ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Inplane Problem of Diffraction of Elastic Waves by a Periodic Array of Coplanar Griffith Cracks

Sarkar, J and Ghosh, ML and Mandal, SC (1995) Inplane Problem of Diffraction of Elastic Waves by a Periodic Array of Coplanar Griffith Cracks. In: Engineering Fracture Mechanics, 52 (1). pp. 25-31.

[img] PDF
5555.pdf
Restricted to Registered users only

Download (332Kb) | Request a copy

Abstract

This paper represents the analysis of the problem of diffraction of longitudinal waves by a series of periodically spaced coplanar Griffith cracks in an infinite, isotropic elastic medium. Due to the periodicity of the geometry, the problem with a single crack in a strip with boundaries such that shear stress and normal displacement are zero on them. On use of Fourier transform the mixed boundary value problem for a typical strip has been reduced firstly to the solution of dual integral equations and finally to that of a Fredholm integral equation of the second kind. Numerical values of stress intensity factor and the crack opening displacement have been plotted graphically.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to Elsevier.
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 23 Jun 2008
Last Modified: 19 Sep 2010 04:46
URI: http://eprints.iisc.ernet.in/id/eprint/14555

Actions (login required)

View Item View Item